# SDR P5CA9800237

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL AREA HAS LIGHT CORROSION AND BARE METAL.  REMOVED CORROSION, CLEANED, TREATED AND PRIMED PER SRM 51-10-01 AND 51-10-02.
